A Fulton–Hansen theorem for almost homogeneous spaces

János Kollár, Aaron Landesman

Research output: Contribution to journalArticlepeer-review


We prove a generalization of the Fulton–Hansen connectedness theorem, where Pn is replaced by a normal variety on which an algebraic group acts with a dense orbit.

Original languageEnglish (US)
Pages (from-to)253-268
Number of pages16
JournalBolletino dell Unione Matematica Italiana
Issue number1-2
StatePublished - Mar 2022

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'A Fulton–Hansen theorem for almost homogeneous spaces'. Together they form a unique fingerprint.

Cite this